# SDR 6RNA20240229001

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N364AE
- Make and model: Amd FALCON2000
- Aircraft serial: 036
- Aircraft time: 7,184 hours, 4,775 cycles
- Engine: Cfe CFE73811B
- Engine time: 6,979 hours, 4,646 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE ON LEFT ENGINE ON CLIMB OUT FROM KPIE. THE CREW FOLLOWED THE CHECKLIST DECLARED AN EMERGENCY, SHUTDOWN THE ENGINE AND REROUTED BACK TO KPIE. WE HAD MAINTENANCE WAITING FOR THEIR ARRIVAL. UPON INITIAL INSPECTION,  IT WAS FOUND THAT THE OIL CAP WAS LOOSE. MAINTENANCE INSPECTED THE CAP AND TANK AND FOUND NO DEFECTS. OIL WAS SERVICED AND ENGINES RUNS PERFORMED WITH NO ISSUES. THE AIRCRAFT WAS RETURNED TO SERVICE.
